A note on bounding k-terminal reliability

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

A generalization of a theorem of Lomonosov and Polesskii is proved, which provides a novel method for determining upper bounds on the probability that a graph contains a Steiner tree (k-terminal reliability).

Original languageEnglish (US)
Pages (from-to)303-307
Number of pages5
JournalAlgorithmica
Volume7
Issue number1-6
DOIs
StatePublished - Jun 1 1992
Externally publishedYes

Keywords

  • Graph reduction
  • Graph transformation
  • Reliability bound
  • Steiner tree
  • k-Terminal reliability

ASJC Scopus subject areas

  • Computer Science(all)
  • Computer Science Applications
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A note on bounding k-terminal reliability'. Together they form a unique fingerprint.

  • Cite this